# SDR CJPA2014070132001

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N382AL
- Make and model: Lear 31A
- Aircraft serial: 192
- Aircraft time: 4,026 hours, 3,780 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 6839
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,026 hours, 3,780 cycles
- Component: Indicator Assy, Lear
- Component part number: 995306B327088
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO DOWN & LOCKED INDICATION LIGHT FOR NOSE GEAR WHEN SELECTED DOWN FOR LANDING.  ENG SYNC LIGHT WAS ON & LANDING LIGHTS WERE ON INDICATING TO CREW THAT GEAR WAS DOWN & LOCKED.
